RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 5, Issue 3  


Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integer-valued quadratic forms
V. I. Arnol'd
1
Finiteness theorem for families of vector fields in the neighborhood of a Poincaré-type singularity
N. N. Brushlinskaya
10
Continuum of pairwise nonisomorphic diadic sequences
A. M. Vershik
16
Ergodic properties of an ideal gas with an infinite number of degrees of freedom
K. L. Volkovysskii, Ya. G. Sinai
19
Grothendieck topology and the theory of representations
A. Yu. Geronimus
22
Almost invariant spectral properties of a contraction and multiplicative properties of analytic operator-functions
Yu. P. Ginzburg
32
Solvability of nonlinear operator equations
P. P. Zabreiko, M. A. Krasnosel'skii
42
Unitary representations of the group of diffeomorphisms of a circle
R. S. Ismagilov
45
Defective subspaces and generalized resolvents of an Hermitian operator in the space $\Pi_\varkappa$
M. G. Krein, G. K. Langer
54
Double completeness of the system of eigenfunctions and associated functions of the regge problem
B. L. Kogan
70
Two nonisomorphic dynamical systems with the same simple continuous spectrum
V. I. Oseledets
75
On entropy invariants of decreasing sequences of measurable partitions
A. M. Stepin
80
Distribution of the eigenvalues for differential operators with constant coefficients
V. N. Tulovskii
85
Markov endomorphisms of Lebesgue space
V. G. Sharapov
91

Brief communications
Tensor and cross products of factors of type III
V. Ya. Golodets
96
Hypoelliptic convolution equations and Gevrey classes
N. G. Kuznetsov
98
Estimates of curvature of Bergman metric, invariant under biholomorphic mappings
B. Ya. Lebed'
100
Problems with oblique derivatives in regions with piecewise smooth boundaries
V. G. Maz'ya, B. A. Plamenevskii
102
The $\varepsilon$-entropy of Arzelà compacta
A. F. Timan
104
The radiative transport equation and operator Wiener–Hopf equations
I. A. Fel'dman
106
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019